Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (1): 010301    DOI: 10.1088/1674-1056/27/1/010301
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Solution of the spin-one DKP oscillator under an external magnetic field in noncommutative space with minimal length
Bing-Qian Wang(王炳乾)1, Zheng-Wen Long(隆正文)2, Chao-Yun Long(龙超云)2, Shu-Rui Wu(吴淑蕊)2
1 College of Mathematics and Statistics, Guizhou University, Guiyang 550025, China;
2 College of Physics, Guizhou University, Guiyang 550025, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn